The Michigan Mathematical Journal

F-rationality of determinantal rings and their Rees rings.

Winfried Bruns and Aldo Conca

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 291-299.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132183

Digital Object Identifier
doi:10.1307/mmj/1030132183

Mathematical Reviews number (MathSciNet)
MR1637654

Zentralblatt MATH identifier
0967.13006

Subjects
Primary: 13C40: Linkage, complete intersections and determinantal ideals [See also 14M06, 14M10, 14M12]
Secondary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22] 13F50: Rings with straightening laws, Hodge algebras

Citation

Bruns, Winfried; Conca, Aldo. F -rationality of determinantal rings and their Rees rings. Michigan Math. J. 45 (1998), no. 2, 291--299. doi:10.1307/mmj/1030132183. https://projecteuclid.org/euclid.mmj/1030132183


Export citation